Universidad Complutense de Madrid
E-Prints Complutense

The dam problem with leaky boundary-conditions

Impacto

Downloads

Downloads per month over past year

Carrillo Menéndez, José and Chipot, Michel (1993) The dam problem with leaky boundary-conditions. Applied mathematics and optimization, 28 (1). pp. 57-85. ISSN 0095-4616

Official URL: http://www.springerlink.com/content/r0r57w7752tn7u41/


URLURL Type
http://www.springerlink.com/Publisher


Abstract

The goal of this paper is to study the fluid flow through a two-dimensional porous medium when we impose a leaky boundary condition. We show in particular that the situation is quite different from the one with the usual Dirichlet boundary condition.


Item Type:Article
Uncontrolled Keywords:PDEs in connection with fluid mechanics; Free boundary problems; Flows in porous media; filtration
Subjects:Sciences > Mathematics > Differential equations
ID Code:15614
Deposited On:13 Jun 2012 08:42
Last Modified:12 Dec 2018 15:08

Origin of downloads

Repository Staff Only: item control page